# SDR FX72003F00001

- Difficulty date: February 15, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Engine: Pwa JT8D17
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Condition: Failed
- Location: Elev Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING THE BEFORE TAKEOFF CHECK OF THE ELEVATORS, THE LEFT ELEVATOR POSITION INDICATION FAILED AIRCRAFT RETURNED TO GATE.  FLIGHT MECHANIC VERIFIED CORRECT OPERATION OF ELEVATORS IAW MEL 27-10 OF THE DDPG.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENT.
